Diarrhea associated with medications
Over-the-counter supplements containing healthy bacteria, or probiotics, may help prevent diarrhea related to antibiotics. Ask your doctor if these probiotics are right for you. You need to continue taking these supplements for a few days after you finish all your antibiotics.
Schiller LR, Sellin JH. Diarrhea. In: Feldman M, Friedman LS, Brandt LJ, eds. Sleisenger & Fordtrans Gastrointestinal and Liver Disease. 9th ed....Read more
New Study: There was a new study published in the May 29, 2008 issue of Nature, a science and medicine journal, which may point... Read more »
When mothers took probiotics during pregnancy and while breastfeeding, their babies were less likely to develop eczema according to a new... Read more »
By Christy Estes, RD, LDDiarrhea or constipation? Are you somewhere in between? If not, you are probably like many Americans who are striving to find... Read more »
Source: ADAM Encyclopedia
Traveler's DiarrheaTraveler's diarrhea (TD) is the most common health problem a traveler encounters. It is almost always caused by ingesting certain... Read more »